Alert archive / Wyoming / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 64, NWS Riverton, WY
NWS Riverton, WY issued this severe thunderstorm warning at Sep 7, 2014, 4:21 PM MDT for Fremont County, Wyoming. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 7, 2014, 4:21 PM MDT (22:21 UTC)
- Expired
- Sep 7, 2014, 4:47 PM MDT
- In force
- 26 min
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Hail
- 0.25 in
- Wind
- 60.0 mph
County Fremont County, WY
The radar
The Riverton/Lander radar (KRIW), 23 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 10.4 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2401 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
519 WUUS55 KRIW 072221 SVRRIW WYC013-072315- /O.NEW.KRIW.SV.W.0064.140907T2221Z-140907T2315Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE RIVERTON WY 421 PM MDT SUN SEP 7 2014 THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL FREMONT COUNTY IN CENTRAL WYOMING... * UNTIL 515 PM MDT * AT 416 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF STATE HWY 134 MILE MARKER 10 TO OCEAN LAKE...AND MOVING EAST AT 40 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * SEVERE THUNDERSTORMS WILL BE NEAR... RIVERTON AROUND 435 PM MDT. SHOSHONI AROUND 440 PM MDT. OTHER LOCATIONS IN THE WARNING INCLUDE THE FREMONT COUNTY FAIRGROUNDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. IF ON OR NEAR OCEAN LAKE...GET AWAY FROM THE WATER AND MOVE TO SHELTER. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. BOATS CAN BE SWAMPED BY LARGE CAPSIZING WAVES...EVEN ON SMALL BODIES OF WATER. MOVE INTO DOCK AND SEEK SAFE SHELTER NOW. && REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4329 10802 4294 10831 4318 10877 4337 10832 TIME...MOT...LOC 2220Z 290DEG 36KT 4327 10833 4317 10857 HAIL...0.25IN WIND...60MPH $$ LIPSON
1 follow-up statement
180 WWUS55 KRIW 072247 SVSRIW SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 447 PM MDT SUN SEP 7 2014 WYC013-072255- /O.CAN.KRIW.SV.W.0064.000000T0000Z-140907T2315Z/ FREMONT WY- 447 PM MDT SUN SEP 7 2014 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL FREMONT COUNTY IS CANCELLED... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...GUSTY WINDS OF 35 TO 40 MPH ARE STILL POSSIBLE WITH THESE AND ANY ADDITIONAL THUNDERSTORMS THROUGH EARLY THIS EVENING. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4329 10802 4294 10831 4318 10877 4337 10832 TIME...MOT...LOC 2245Z 290DEG 36KT 4318 10801 4308 10825 $$ LIPSON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 1:53 PM MDT, 2 hours 28 minutes earlier.
Area forecast discussion, Sep 7, 1:53 PM MDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 153 PM MDT SUN SEP 7 2014 .SHORT TERM...TONIGHT THROUGH MONDAY A COUPLE OF DAYS LEFT OF SUMMER CONVECTION TO GO THROUGH MONDAY. PRESENTLY SCATTERED THUNDERSTORMS HAVE GOTTEN AN EARLY START WITH T STORMS FIRING IN THE LATE MORNING HOURS WHERE THE BEST CAPES HAVE BEEN PROGGED AND THEY ARE ALREADY DRIFTING EAST ALONG THE OWL CREEK MTNS. RECEIVED A REPORT OF HALF INCH HAIL AT BROOKS LAKE LODGE AS EARLY AS 1145 AM. THE STEERING FLOW IS INCREASING FROM THE WEST NORTHWEST AS THE BROAD TROUGH TO OUR NORTH...WHICH WILL AFFECT OUR WEATHER DRAMATICALLY LATER THIS WEEK...BEGINS TO SAG SOUTH WHICH IS HELPING CONVECTIVE CELLS TO ACCELERATE TO THE EAST RESULTING IN LESS RESIDENCE TIME AND LESS POTENTIAL RAINFALL TO OCCUR OVER A GIVEN LOCATION. FAVORABLE TOTAL TOTALS WILL ENABLE SHOWERS TO PERSIST PAST MIDNIGHT IN SOME AREAS TONIGHT. WEAK DISTURBANCES WILL CONTINUE TO RIDE UP AND OVER THE FLATTENING RIDGE OVER THE ROCKIES THROUGH MONDAY. WE WILL SEE A REPEAT OF CONVECTION MONDAY AFTERNOON WITH THE BEST CAPES OUT WEST ONCE AGAIN. WITH THE INCREASING GRADIENT...WEST WINDS IN THE MTNS AND ALONG THE RKS TO CPR CORRIDOR WILL CONTINUE THROUGH MONDAY. TEMPS EAST OF THE DIVIDE WILL WARM A FEW DEGREES MONDAY WITH DOWNSLOPE FLOW AND WILL REMAIN AROUND THE SAME WEST. .LONG TERM...MONDAY NIGHT THROUGH SUNDAY ACTIVE PERIOD COMING UP WITH MONSOONAL/NORBERT MOISTURE AND EMBEDDED WEAK WAVES IN THE SW FLOW FOLLOWED BY OUR FIRST SIGNIFICANT COLD FRONT(S) OF THE UPCOMING COLD SEASON. GFS HAS TRENDED STRONGER AND FURTHER WEST WITH THE SECOND SHORTWAVE DIVING SE WEDNESDAY NIGHT AND THURSDAY AND THE NAM OUT TO 84 HOURS IS FURTHER WEST YET AND VERY SIMILAR TO THE ECMWF. EVOLUTION STILL SIMILAR TO WHAT WE DISCUSSED YESTERDAY WITH THE FIRST COLD FRONT MOVING INTO THE NORTH TUESDAY MORNING...POSSIBLY BEFORE 12Z IN THE FAR NORTH. COLD FRONT LOOKS LIKE IT WILL DROP SOUTH ACROSS THE NORTHERN ZONES DURING THE MORNING AND INTO NATRONA BY MID TO LATE MORNING. FRONT LOOKS SHALLOW IN NATRONA DURING THE DAY BUT THEN TUESDAY NIGHT A STRONGER PUSH SHOULD ALLOW IT TO MAKE IT TO THE CONTINENTAL DIVIDE. THE FRONT MAY TRY AND ERODE IN THE CENTRAL ZONES SOME WEDNESDAY IN ADVANCE OF OUR SECOND STRONGER SHORTWAVE AND FRONTAL SURGE. THIS SYSTEM HAS THE COLDEST AIR WITH IT AND MAY VERY WELL LOWER THE SNOW LEVELS TO THE LOWER ELEVATIONS OF THE FAR NORTH WEDNESDAY NIGHT INTO THURSDAY MORNING. THE NRN MOUNTAINS FROM THE BEARTOOTH PLATEAU OVER TO THE NRN BIGHORNS WILL SEE SNOW DEVELOPING OVER THE PEAK TUESDAY NIGHT NIGHT AND THEN SNOW LEVELS LOWERING WEDNESDAY INTO WEDNESDAY NIGHT WITH SIGNIFICANT SNOWFALL POSSIBLE IN THE BIGHORNS AND BEARTOOTH PASS AREA. BUT BEFORE THIS COLD FRONT...WE WILL HAVE A GOOD SHOT OF SHOWERS AND SOME THUNDERSTORMS ACROSS THE SOUTH MONDAY NIGHT AND TUESDAY WITH THE AFOREMENTIONED MONSOONAL/NORBERT MOISTURE...UPPER DISTURBANCES AND UPPER JET SUPPORT. AFTER THAT...ALL THE FOCUS TURNS TO THE NORTH HALF. AN INCREASING CHANCE OF RAIN IN THE NORTH TUESDAY NIGHT WITH SNOW CONFINED TO THE HIGHER PEAKS. ON WEDNESDAY...COLDER AIR FILTERS IN WITH SLOWLY LOWERING SNOW LEVELS AND A GOOD CHANCE OF RAIN IN THE NORTH AND A CHANCE FURTHER SOUTH. SNOW LEVELS COULD DROP TO BETWEEN 7 AND 8K FEET BY WED AFTERNOON AND THEN TO AROUND 5K BY THURSDAY MORNING. SO IDEA OF SNOW ACROSS THE LOWER ELEVATIONS OF JOHNSON COUNTY STILL LOOKS GOOD. TEMPERATURES ARE A LITTLE WARMER FURTHER WEST IN THE CODY FOOTHILLS BUT EVEN THERE WE'LL HAVE TO KEEP A CLOSE WATCH AS H7 TEMPERATURES COULD DROP TO BETWEEN -5 AND -6C WHICH NORMALLY EQUATES TO A SNOW LEVEL UNDER 6K. SIGNIFICANT SNOW IN THE BIGHORNS AND POSSIBLY THE BEARTOOTH PLATEAU REGION WILL LIKELY LEAD TO WINTER HIGHLIGHTS OVER THE NEXT COUPLE DAYS. SNOWFALL OVER A FOOT IN THE NRN BIGHORNS IS CERTAINLY POSSIBLE IN THIS PATTERN. NEW ECMWF IS A LITTLE COLDER AGAIN AND SLIGHTLY MORE BULLISH WITH PCPN IN CENTRAL WYO AND COLDER AIR. ECMWF IS BACK TO POTENTIALLY GIVING THE CENTRAL ZONES A QUICK SHOT OF RAIN/SNOW OR BRIEF SNOW THURSDAY MORNING. STILL A WAYS OUT TO PIN DOWN THE EXACT DETAILS BUT IT'LL BE WATCHED VERY CLOSELY. SHARPLY COLDER TUESDAY INTO WEDNESDAY AND CONTINUED COLD THURSDAY EAST OF THE DIVIDE. THE SW WILL BE SPARED MOST OF THE COLDER AIR ALTHOUGH IT WILL BE QUITE CHILLY AT NIGHT BY FRIDAY AND SATURDAY. THAT WILL BE THE NEXT CONCERN AFTER THIS SYSTEM MOVES AWAY THURSDAY NIGHT. A CLEARING SKY AND POTENTIALLY LIGHT WINDS WILL RESULT IN FREEZING TEMPERATURES FOR QUITE A FEW AREAS EAST OF THE DIVIDE. FRIDAY AND SATURDAY STILL LOOK DRIER WITH GRADUALLY WARMING TEMPERATURES. WHAT HAPPENS BY SUNDAY IS ANOTHER PROBLEM. LAST NIGHT THE OP ECMWF HAD A STRONG UPSTREAM RIDGE WITH ANOTHER COLD BLAST MOVING INTO WYO COUNTRY. THE GFS HAD A WEAKER UPSTREAM RIDGE AND MORE OF A GLANCING BLOW SHORTWAVE. THE NEW 12Z OP ECMWF IS SIMILAR TO THE GFS NOW EXCEPT FOR ONE IMPORTANT PIECE. IT TAKES A LITTLE BIT OF THIS CANADIAN SHORTWAVE ENERGY AND DIVES IT SOUTH INTO THE OR/NERN CA/NRN NV REGION SUNDAY/SUNDAY NIGHT RESULTING IN A MOIST SW MONSOONAL TYPE FLOW. WILL LEAN TOWARDS SOME MOISTURE WITH NEIGHBORS ALREADY GOING WITH POPS TO THE SOUTH. CONFIDENCE LOW FOR NEXT SUNDAY ATTM. && .AVIATION.../00Z ISSUANCE/ WIDELY SCATTERED SHOWERS AND STORMS WILL OCCUR THROUGH 04Z. LINGERING SHOWERS WILL OCCUR PAST MIDNIGHT TONIGHT. LOCAL MVFR CONDITIONS AND ISOLD IFR CONDITIONS MAY OCCUR IN STORMS. WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL REDEVELOP MONDAY AFTERNOON. WEST SOUTHWEST WINDS OF 15 TO 25 MPH WILL DIMINISH AFTER SUNSET THIS EVENING FROM KRKS TO KCPR AND THEN REDEVELOP AGAIN BY 15Z MONDAY. && .FIRE WEATHER... FIRE DANGER WILL BE ENHANCED ACROSS THE SOUTHEAST TO EASTERN DISPATCH ZONES FOR THE REST OF THIS AFTERNOON ALONG WITH INSTABILITY AND SOME STRONGER WINDS ALOFT ARE BROUGHT DOWN TO THE SURFACE. AT THE MOMENT HOWEVER...BOTH WIND AND MINIMUM RH VALUES LOOK TO REMAIN JUST ABOVE CRITICAL LEVELS...WITH PERHAPS A FEW ISOLATED AREAS REACHING THESE VALUES FOR AN HOUR OR TWO. AN ISOLATED THUNDERSTORM IS ALSO POSSIBLE AGAIN ACROSS THIS REGION. ELSEWHERE...MIN RH VALUES GENERALLY RANGE FROM 20 TO 30 PERCENT...EVEN WITH GUSTY WEST WINDS. MONDAY...ANOTHER DAY OF ENHANCED FIRE DANGER AS RH VALUES LOOK TO DROP A BIT FURTHER OVER THE NORTHERN AND CENTRAL BASINS IN ADDITION TO EASTERN ZONES...HOWEVER WINDS LOOK TO REMAIN BELOW CRITICAL LEVELS IN THESE AREAS. WILL MONITOR FOR CHANGES TO THIS SITUATION. && .RIW WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...LIPSON LONG TERM...SKRBAC AVIATION...LIPSON FIRE WEATHER...LIPSON
Hazardous weather outlook, Sep 7, 5:00 AM MDT, 11 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 500 AM MDT SUN SEP 7 2014 WYZ001>020-022>030-081100- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 500 AM MDT SUN SEP 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED TO WIDELY SCATTERED MOUNTAIN THUNDERSTORMS ACROSS THE FORECAST AREA TODAY AND THIS EVENING WILL ALLOW FOR OCCASIONAL LIGHTNING STRIKES...SMALL HAIL AND GUSTY ERRATIC WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MONDAY...ISOLATED TO WIDELY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS...MAINLY ACROSS THE SOUTHERN HALF OF THE FORECAST AREA. HEAVY RAIN WILL BE POSSIBLE WITH SOME STORMS ACROSS THE SOUTH. TUESDAY...SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS SOUTH. ISOLATED SHOWERS AND STORMS CENTRAL AND NORTH. WIDELY SCATTERED TO SCATTERED SHOWERS AND ISOLATED STORMS TUESDAY NIGHT... WITH SNOW SHOWERS POSSIBLE ABOVE 8500 FEET IN THE HIGHER REACHES OF THE NORTHERN MOUNTAINS. WEDNESDAY AND THURSDAY...A STRONG CANADIAN COLD FRONT WILL BRING THE POTENTIAL FOR SIGNIFICANT SNOW IN THE NORTHERN BIGHORN RANGE...ALONG WITH HAZARDOUS WINTER DRIVING CONDITIONS OVER MOUNTAIN PASSES. A FEW INCHES OF SNOW MAY ACCUMULATE IN THE LOWER ELEVATIONS ACROSS NORTHERN WYOMING WEDNESDAY NIGHT AND THURSDAY MORNING...MAINLY ALONG AND NORTH OF INTERSTATE 90 ACROSS JOHNSON COUNTY. FRIDAY...A WIDESPREAD FREEZE OR FROST POSSIBLE ACROSS THE LOWER ELEVATIONS OF CENTRAL WYOMING FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. TEAM RIVERTON
In the hours before
Special weather statement, Sep 7, 3:13 PM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 313 PM MDT SUN SEP 7 2014 WYZ012-014>016-025-072200- TETON AND GROS VENTRE MOUNTAINS WY-UPPER GREEN RIVER BASIN FOOTHILLS WY-UPPER WIND RIVER BASIN WY-WIND RIVER MOUNTAINS EAST WY-WIND RIVER MOUNTAINS WEST WY- 313 PM MDT SUN SEP 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FREMONT COUNTY IN CENTRAL WYOMING...AND SOUTHEASTERN TETON COUNTY IN NORTHWEST WYOMING...AND NORTHERN SUBLETTE COUNTY IN WEST CENTRAL WYOMING UNTIL 400 PM MDT... AT 308 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES EAST OF GRANITE FALLS HOT SPRINGS...OR 25 MILES EAST OF JACKSON...MOVING EAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... GREEN RIVER LAKES AROUND 345 PM MDT. SQUARETOP MOUNTAIN AROUND 355 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4354 10941 4311 10939 4326 11040 4349 11037 TIME...MOT...LOC 2113Z 278DEG 31KT 4336 11024 SKRBAC
Special weather statement, Sep 7, 3:19 PM MDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
319 PM MDT SUN SEP 7 2014
WYZ012-013-023>025-072200-
JACKSON HOLE WY-SALT RIVER AND WYOMING RANGES WY-STAR VALLEY WY-TETON
AND GROS VENTRE MOUNTAINS WY-UPPER GREEN RIVER BASIN FOOTHILLS WY-
319 PM MDT SUN SEP 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TETON COUNTY IN
NORTHWEST WYOMING...AND NORTHWESTERN SUBLETTE AND NORTHWESTERN
LINCOLN COUNTIES IN WEST CENTRAL WYOMING UNTIL 400 PM MDT...
AT 314 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM 5 MILES NORTHWEST OF U.S. HWY 26/89 MILE MARKER
120...OR 6 MILES NORTH OF ALPINE...MOVING EAST AT 40 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH OCCASIONAL DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
HOBACK JUNCTION AROUND 340 PM MDT.
U.S. HWY 191 MILE MARKER 160 AROUND 345 PM MDT.
BONDURANT AROUND 400 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4339 11026 4306 11020 4317 11105 4329 11106
4329 11105
TIME...MOT...LOC 2118Z 267DEG 33KT 4325 11098
LIPSONSpecial weather statement, Sep 7, 3:26 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 326 PM MDT SUN SEP 7 2014 WYZ004-008-072215- BIGHORN MOUNTAINS WEST WY-NORTH BIG HORN BASIN WY- 326 PM MDT SUN SEP 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BIG HORN COUNTY IN CENTRAL WYOMING UNTIL 415 PM MDT... AT 323 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR OTTO...OR 8 MILES SOUTHWEST OF GREYBULL... MOVING EAST AT 30 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... GREYBULL AROUND 335 PM MDT. HWY 16/20/789 MILE MARKER 200...BASIN AND BIG HORN COUNTY FAIRGROUNDS AROUND 340 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4454 10755 4423 10760 4437 10832 4454 10828 TIME...MOT...LOC 2126Z 278DEG 26KT 4444 10817 SKRBAC
Special weather statement, Sep 7, 3:30 PM MDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 330 PM MDT SUN SEP 7 2014 WYZ002-007-016-017-072215- ABSAROKA MOUNTAINS WY-OWL CREEK AND BRIDGER MOUNTAINS WY-UPPER WIND RIVER BASIN WY-WIND RIVER BASIN WY- 330 PM MDT SUN SEP 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HOT SPRINGS AND NORTHERN FREMONT COUNTIES UNTIL 415 PM MDT... AT 327 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES WEST OF MAVERIK SPRING DOME FIELD...OR 26 MILES EAST OF DUBOIS...MOVING EAST AT 25 MPH. HAIL UP TO ONE-QUARTER INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... MAVERIK SPRING DOME FIELD AROUND 345 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4360 10833 4318 10842 4340 10925 4365 10914 TIME...MOT...LOC 2130Z 283DEG 22KT 4347 10911 SKRBAC
Special weather statement, Sep 7, 3:41 PM MDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 341 PM MDT SUN SEP 7 2014 WYZ015-017-018-072230- LANDER FOOTHILLS WY-WIND RIVER BASIN WY-WIND RIVER MOUNTAINS EAST WY- 341 PM MDT SUN SEP 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT COUNTY UNTIL 430 PM MDT... AT 340 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FORT WASHAKIE...MOVING EAST AT 25 MPH. THUNDERSTORM OUTFLOW WIND GUSTS OF 55 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... HWY JCT 287 AND 132 AROUND 400 PM MDT. ETHETE AROUND 405 PM MDT. HUDSON AROUND 425 PM MDT. ARAPAHOE AROUND 430 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4312 10845 4277 10847 4286 10911 4310 10908 TIME...MOT...LOC 2141Z 275DEG 22KT 4300 10896 SKRBAC
Special weather statement, Sep 7, 4:04 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 404 PM MDT SUN SEP 7 2014 WYZ007-017-072230- OWL CREEK AND BRIDGER MOUNTAINS WY-WIND RIVER BASIN WY- 404 PM MDT SUN SEP 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT COUNTY UNTIL 430 PM MDT... AT 401 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR STATE HWY 134 MILE MARKER 20...OR NEAR PAVILLION...MOVING EAST AT 30 MPH. THUNDERSTORM OUTFLOW WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH BRIEF HEAVY RAIN. THIS STORM WILL BE NEAR... STATE HWY 134 MILE MARKER 10 AROUND 415 PM MDT. U.S. HWY 26 MILE MARKER 120 AND HIDDEN VALLEY AROUND 430 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4339 10803 4298 10816 4312 10876 4343 10868 TIME...MOT...LOC 2203Z 281DEG 34KT 4325 10857 AR
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 12:22 PM MDT | Special Weather Statement | RIW | Hot Springs | 38 min |
| Sep 7, 1:00 PM MDT | Special Weather Statement | RIW | Washakie | 45 min |
| Sep 7, 1:25 PM MDT | Special Weather Statement | RIW | Washakie | 50 min |
| Sep 7, 2:02 PM MDT | Special Weather Statement | RIW | Johnson | 43 min |
| Sep 7, 2:04 PM MDT | Special Weather Statement | RIW | 41 min | |
| Sep 7, 2:06 PM MDT | Special Weather Statement | RIW | Teton | 39 min |
| Sep 7, 2:18 PM MDT | Severe Thunderstorm Warning | RIW | Johnson, Washakie | 57 min |
| Sep 7, 2:27 PM MDT | Special Weather Statement | RIW | 48 min | |
| Sep 7, 2:40 PM MDT | Special Weather Statement | RIW | 50 min | |
| Sep 7, 2:41 PM MDT | Special Weather Statement | RIW | Johnson | 49 min |
| Sep 7, 2:58 PM MDT | Special Weather Statement | RIW | Sublette | 47 min |
| Sep 7, 3:13 PM MDT | Special Weather Statement | RIW | 47 min | |
| Sep 7, 3:19 PM MDT | Special Weather Statement | RIW | 41 min | |
| Sep 7, 3:26 PM MDT | Special Weather Statement | RIW | Big Horn | 49 min |
| Sep 7, 3:30 PM MDT | Special Weather Statement | RIW | Fremont | 45 min |
| Sep 7, 3:41 PM MDT | Special Weather Statement | RIW | Fremont | 49 min |
| Sep 7, 4:04 PM MDT | Special Weather Statement | RIW | Fremont | 26 min |
| Sep 7, 4:22 PM MDT | Special Weather Statement | RIW | Big Horn | 23 min |
| Sep 7, 4:28 PM MDT | Special Weather Statement | RIW | Sublette | 47 min |
| Sep 7, 4:52 PM MDT | Special Weather Statement | RIW | 38 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.